A note on Dirichlet's L-functions
Balasubramanian, R.
Acta Arithmetica, Tome 36 (1980), p. 273-283 / Harvested from The Polish Digital Mathematics Library
Publié le : 1980-01-01
EUDML-ID : urn:eudml:doc:205738
@article{bwmeta1.element.bwnjournal-article-aav38i3p273bwm,
     author = {Balasubramanian, R.},
     title = {A note on Dirichlet's L-functions},
     journal = {Acta Arithmetica},
     volume = {36},
     year = {1980},
     pages = {273-283},
     zbl = {0379.10026},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav38i3p273bwm}
}
Balasubramanian, R. A note on Dirichlet's L-functions. Acta Arithmetica, Tome 36 (1980) pp. 273-283. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav38i3p273bwm/